• Title of article

    Ternary derivations of finite-dimensional real division algebras Original Research Article

  • Author/Authors

    Clara Jiménez-Gestal، نويسنده , , Jose M. Perez-Izquierdo، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    28
  • From page
    2192
  • To page
    2219
  • Abstract
    We present for each nset membership, variant{1,2,4,8} a group acting on the set of all division algebra structures on image, and an invariant, the Lie algebra of ternary derivations, for this action. An exploration of these structures is conducted in terms of this new invariant obtaining simple descriptions of the division algebras involved. In the course of the investigation another family of algebras is considered, among them the algebra sl(4,F) of 4×4 traceless matrices with the symmetric product image shows an exceptional behavior.
  • Keywords
    Real division algebras , Ternary derivations
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2008
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825915